EconPapers    
Economics at your fingertips  
 

Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations

Maoan Han, Pei Yu, Valery G. Romanovski and Tonghua Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-1

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/291482.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/291482.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:291482

DOI: 10.1155/2014/291482

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:291482